# SDR CALA2022022800519

- Difficulty date: February 28, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 78,779 hours, 16,658 cycles
- System (JASC): 5200 · Doors
- Part: Skin
- Part number: 146T63351
- Condition: None
- Location: Bulk Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA5100-02345 REV.E - BULK CARGO DOOR EXTERNAL STURCTURE FOUND REINFORCING REPAIR AT MIDDLE OF AFT CUTOUT, TRANSFER WO.612476 AND ORIGINATED BY V896921.
